Affine Insertion and Pieri Rules for th... | WHSmith Books
Affine Insertion and Pieri Rules for the Affine Grassmannian (Memoirs of the American Mathematical Society)

Affine Insertion and Pieri Rules for the Affine Grassmannian (Memoirs of the American Mathematical Society)

By: Jennifer Morse (author), Thomas Lam (author), Luc Lapointe (author), Mark Shimozono (author)Paperback

Up to 2 WeeksUsually despatched within 2 weeks

Description

"Volume 208, number 977 (second of 6 numbers)."

Product Details

  • ISBN13: 9780821846582
  • Format: Paperback
  • Number Of Pages: 82
  • ID: 9780821846582
  • ISBN10: 0821846582

Delivery Information

  • Saver Delivery: Yes
  • 1st Class Delivery: Yes
  • Courier Delivery: Yes
  • Store Delivery: Yes

Prices are for internet purchases only. Prices and availability in WHSmith Stores may vary significantly

Close